Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello,

I have about one day left on Accutane and my doctor prescribed retin-a cream. Has anyone done this and what are the chances acne will come back. The Accutane has worked well, but I'm scared to go off it.

Share this post


Link to post
Share on other sites

You don't have to worry. My first course back in 2000 was 10mg for 6 mths and it lasted me 5 years without breakout.

Share this post


Link to post
Share on other sites

Good question Element...sorry I don't know the answer, but this is sorta what I have planned for after I'm off accutane. So I'm curious to see some responses... *bump*

I heard really bad things about retin a, I think it was one of the very first acne treatments that I tried years and years ago, and my skin got red and scaly and I just got off of it. But I heard it's gets way worse before it gets better? Is that true? .. Those are some of the same things I heard about accutane, and I did't get way worse, but it's definitely getting better. Maybe since I sorta went through the get worse part with accutane, if i start retin A 6 months after i'm off accutane, i think it would be good maintaince. I'm so paranoid about going off accutane!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×